Has anyone here on this forum had issues with Fluoroquinilones like Levaquin or Cipro? I have been doing some reading as I just had to stop myself mid prescription due to side effects. At any rate if you have had or heard of them, can you tell me how long the effects last? I suffer/ed from tightness in throat, dry nasal/throat, tendon pain, swollen neck, GI problems, amsomnia and I have had skin aborations like random blisters etc. I have taken it about twice a year due to sinus infections and have not suffered until now. Their are whole webistes dedicated to exposing them, but not alot of imformation regarding healing... The most information that I have read was that it can take from 6 months to several years to never.
Please be very cautious... Don't take these unless you have tried penacillin based antibiotics and the benefits outway the risks!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.